# SDR IPXA2020062967017

- Difficulty date: June 10, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING BOX UPPER SKIN AT STRINGER 3 AND XCW 101 HAS CORROSION.REPAIRED CENTER WING BOX UPPER SKIN CORROSION AT STRINGER 3 AND XCW 101 IAW VT-SAA EA 011-5730-01-A8361 REV IR AND UPS EO MD11-5730-77002-A. (MINOR)
